Connect with others who understand.

sign up log in
About DiabetesTeam

Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Are Side Effects Because Of The Meds Itself Or Because Of Having Diabetes?

Are Side Effects Because Of The Meds Itself Or Because Of Having Diabetes?

Let's assume, I have Farxiga and I get a side effect from the drug. Is it because of the drug or because I can't control my diabetes or both?

A DiabetesTeam Member said:

It could be drug. See side affects online

posted over 3 years ago
A DiabetesTeam Member said:

If you didn't have the problem before you stated Farxiga, then I would say it's the drug. Currently trying to get my body used to Synjardy. It doesn't help that I have gastritis.

posted over 3 years ago
A DiabetesTeam Member said:

Have to agree with Tammy think it could be both l would chat with your doctor about it

posted over 3 years ago
Already a Member? Log in